I have started Rinvoq at 45mg and been on it for 2 weeks for my treatment of UC. I have been on Prednisone and have been weaning that medication down. Some of my main challenges were the common issues like very frequent bathroom trips, blood in stool, fatigue, joint pain etc, which have all gotten better. I think some of this is the Rinvoq, but also the prednisone. Here is my question, after about 8 days on the Rinvoq, I am starting to feel very jittery and shaky and am very sick to my stomach. This has been going on for 4 days. My Dr prescribed some medicine for the nausea, but have yet to try it. I am curious if any of you have had the same issue with these side effects and if they subsided after a while. Right now I don't feel like doing anything and it is very unsettling, because I am liking the progress of the Rinvoq, but these side effects are a real challenge. If anyone can share it would mean a lot to me.